Normal view MARC view ISBD view

Discriminant equations in Diophantine number theory / Jan-Hendrik Evertse, Leiden University, The Netherlands, Kálmán Győry, University of Debrecen, Hungary.

By: Evertse, J. H [author.].
Contributor(s): Györy, Kálmán [author.].
Material type: TextTextSeries: New mathematical monographs: 32.Publisher: Cambridge, United Kingdom : Cambridge University Press, 2017Description: xviii, 457 pages ; UKP 99.99 24 cm.Content type: text Media type: unmediated Carrier type: volumeISBN: 9781107097612; 1107097614.Subject(s): Diophantine equations | Algebraic number theory | Arithmetical algebraic geometry | Arithmetical algebraic geometry | Algebraic number theory | Diophantine equationsDDC classification: 512.74
List(s) this item appears in: 2018-07-27
Item type Current location Call number Status Date due Barcode Item holds
Book Chennai Mathematical Institute
General Stacks
512.74 EVE (Browse shelf) Available 10401
Total holds: 0

Includes bibliographical references (pages 440-453) and index.